# SDR 141A2024032900003

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N129CG
- Make and model: Cessna 208B
- Aircraft serial: 208B1290
- Aircraft time: 12,961 hours, 31,605 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 64404303416
- Condition: Broken
- Location: Engine Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED ENGINE FIRE ANNUNCIATOR CAME ON FOUR TIMES IN FLIGHT WITH AURAL WARNING. MAINTENANCE REPLACED BROKEN FIRE DETECTION LOOP
